# SDR 9803359957

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Torque Tube
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO CLE, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR EXTENSION.  CREW PERFORMED EMERGENCY GEAR EXTENSION PROCEDURES AND AIRCRAFT LANDED WITHOUT INCIDENT.  DAMAGE TO THE LEFT INBOARD DOOR WAS INCURRED ON LANDING.  MAINTENANCE FOUND LEFT MAIN GEAR DOOR TORQUE TUBE SEQUENCE ROD ATTACH FITTING RIVET FAILED.  REPLACED TORQUE TUBE, LEFT DOOR ASSEMBLY, AND RIGHT DOOR BUMPER SKID PLATE.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
